# SDR AALA201511169003

- Difficulty date: November 10, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 50,558 hours, 21,370 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

STRONG CABIN ODOR DETECTED ON THE ACFT BY THE FLIGHT CREW.  OIL SMELL APU RUNNING WITH APU BLEED ON.  SMELL IN COCKPIT & ALL CABIN.  FOUND APU OVER SERVICED.  ACCOMPLISHED JC 26L00021001, 26L00021002 & 26L00021004.
